# SDR UPS204339

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE NR 1 SPOILER HAS 2 AREAS OF DELAMINATION ON LOWER SURFACE AT THE INBOARD FORWARD CORNER AND ON THE OUTBOARD EDGE OF THE CENTER FITTING.  REMOVED DAMAGED AREA, APPLIED FIBERGLASS AND COMPLETED REPAIR PER SRM 57-50-1, 51-40-6.
